my boyfriend has been on the drug Lexapro for about 2 years. took a 3 month sobatical recently,but is back on full time now. he seems to be on of the 3% of men who is suffering from impotence and severely decreased libido. he is quite happy with the way the drug combats his depression, and through disscussions with myself and his doc, we have revealed that the sexual problem is not due to psychological issues, so im looking for any ideas on what could counter this specific side effect, or another drug to research that can fight his depression as well as lexapro. thanks!
I had been on Lexapro for 2 and 1/2 years. I went from 20mg to 10 mg in April of this year and went completely off on October 5th. The whole time that I was on the Lexapro (because I had quit smoking and needed help to stay calm) I too had trouble with sex. I had and still have no desire. I don't know why but I am hoping that by the time this drug is completely out of my system that I will again have a sex life, I'm sure that my husband also feels the same way.
Has your boyfriend talked with his doctor regarding these problems? That may be your best avenue for good results. Good luck to you both.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2010 • 7 answers
Posted 30 Jan 2013 • 3 answers
I Am suffering from sexual side effects I am having stomach problems I am inflammated I am suffering
Posted 1 Apr 2013 • 1 answer
Posted 26 Oct 2015 • 3 answers
I have been on Lexapro 10mg for only 3 weeks and started getting terrible side affects. I went from?
Posted 2 days 2 hours ago • 0 answers